# SDR SIMA990524

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 269
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S5337142023805
- Condition: Dented
- Location: Frame 15-16
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURNG MBV-1 INSPECTION, MAINTENANCE REPORTED A DENT IN THE RIGHT SIDE OF THE FUSELAGE 5 INCHES LONG, .375 INCH WIDE AND .018 DEEP BETWEEN FRAMES 15 AND 16 AT STRINGER 20.  REPAIRED THE DENT IAW SRM 53-00-00 FIGURE 405.  AIRCRAFT RETURNED TO SERVICE.  (M)
